I can't sleep well from taking B6
i've been taking 100mg on and off for the past 8 months
and now am feeling the side effects
I'm 22 years old
my life has just begun
does anybody get better after 6 months of b6 toxicity? it says on a lot of sites
that damage will heal eventually
should I be worried
I'm so scared right now
how is everyone doing?
and my legs feel like rubber
and have headaches now
and my teeth are sensitive
please just tell me some of you have gotten better
Vitamin B-6 is essential for maintaining healthy nerves and muscle cells and is useful in the production of DNA and RNA. Vitamin B6 dietary allowance is 2 mg and toxicity may occur on taking 100 mg daily.Headaches, mood changes, severe fatigue, nerve damage are few common side effects reported. There is no prescribed treatment for vitamin b6 toxicity. You may limit the intake of foods and supplements rich in this vitamin to overcome the condition. The span varies person to person and may be as long as 6 months. Do write to me with more queries.
Best luck and regards!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.